# SDR AALA201907289024

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 55,740 hours, 15,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR WOULD NOT ARM. MAINTENANCE RESECURED SLIDE STRAP PER AMM 25-61-01.
